AMS eContent Search Results
Matches for: msc=(65M12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 175 found      Go to page: 1 2 3 4 > >>

[1] Alexander Gomilko and Yuri Tomilov. On rates in Euler's formula for $C_0$-semigroups. Proceedings of Symposia in Pure Mathematics 87 133-151.
Book volume table of contents   
View Article: PDF

[2] Yongyong Cai and Jie Shen. Error estimates for a fully discretized scheme to a Cahn-Hilliard phase-field model for two-phase incompressible flows. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Weizhu Bao and Chunmei Su. Uniform error bounds of a finite difference method for the Klein-Gordon-Zakharov system in the subsonic limit regime. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] I. Cravero, G. Puppo, M. Semplice and G. Visconti. CWENO: Uniformly accurate reconstructions for balance laws. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Tobias Ramming and Holger Wendland. A kernel-based discretisation method for first order partial differential equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Matt Elsey and Selim Esedoḡlu. Threshold dynamics for anisotropic surface energies. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Yongyong Cai and Yongjun Yuan. Uniform error estimates of the conservative finite difference method for the Zakharov system in the subsonic limit regime. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[8] Lehel Banjai and Alexander Rieder. Convolution quadrature for the wave equation with a nonlinear impedance boundary condition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[9] Lili Ju, Xiao Li, Zhonghua Qiao and Hui Zhang. Energy stability and error estimates of exponential time differencing schemes for the epitaxial growth model without slope selection. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Jian-Guo Liu, Li Wang and Zhennan Zhou. Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[11] T. Gallouët, R. Herbin, J.-C. Latché and D. Maltese. Convergence of the MAC scheme for the compressible stationary Navier-Stokes equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[12] Frédéric Coquel, Shi Jin, Jian-Guo Liu and Li Wang. Entropic sub-cell shock capturing schemes via Jin-Xin relaxation and Glimm front sampling for scalar conservation laws. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[13] Simon Baumstark, Erwan Faou and Katharina Schratz. Uniformly accurate exponential-type integrators for Klein-Gordon equations with asymptotic convergence to the classical NLS splitting. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[14] Jan Glaubitz, Philipp Öffner and Thomas Sonar. Application of modal filtering to a spectral difference method. Math. Comp. 87 (2018) 175-207.
Abstract, references, and article information   
View Article: PDF

[15] R. Altmann and C. Zimmer. Runge-Kutta methods for linear semi-explicit operator differential-algebraic equations. Math. Comp. 87 (2018) 149-174.
Abstract, references, and article information   
View Article: PDF

[16] D. M. Williams. An entropy stable, hybridizable discontinuous Galerkin method for the compressible Navier-Stokes equations. Math. Comp. 87 (2018) 95-121.
Abstract, references, and article information
View Article: PDF

[17] Masahisa Tabata and Shinya Uchiumi. An exactly computable Lagrange--Galerkin scheme for the Navier--Stokes equations and its error estimates. Math. Comp. 87 (2018) 39-67.
Abstract, references, and article information   
View Article: PDF

[18] M. N. Spijker. Stability and boundedness in the numerical solution of initial value problems. Math. Comp. 86 (2017) 2777-2798.
Abstract, references, and article information
View Article: PDF

[19] David M. Ambrose, Yang Liu and Michael Siegel. Convergence of a boundary integral method for 3D interfacial Darcy flow with surface tension. Math. Comp. 86 (2017) 2745-2775.
Abstract, references, and article information   
View Article: PDF

[20] Hui Huang and Jian-Guo Liu. Error estimate of a random particle blob method for the Keller-Segel equation. Math. Comp. 86 (2017) 2719-2744.
Abstract, references, and article information   
View Article: PDF

[21] Georgios Akrivis, Buyang Li and Christian Lubich. Combining maximal regularity and energy estimates for time discretizations of quasilinear parabolic equations. Math. Comp. 86 (2017) 1527-1552.
Abstract, references, and article information   
View Article: PDF

[22] Bangti Jin, Raytcho Lazarov, Vidar Thomée and Zhi Zhou. On nonnegativity preservation in finite element methods for subdiffusion equations. Math. Comp. 86 (2017) 2239-2260.
Abstract, references, and article information   
View Article: PDF

[23] Buyang Li and Zhimin Zhang. Mathematical and numerical analysis of the time-dependent Ginzburg--Landau equations in nonconvex polygons based on Hodge decomposition. Math. Comp. 86 (2017) 1579-1608.
Abstract, references, and article information   
View Article: PDF

[24] Hiroki Kojima, Takayasu Matsuo and Daisuke Furihata. Some discrete inequalities for central-difference type operators. Math. Comp. 86 (2017) 1719-1739.
Abstract, references, and article information   
View Article: PDF

[25] Christophe Buet, Bruno Després, Emmanuel Franck and Thomas Leroy. Proof of uniform convergence for a cell-centered AP discretization of the hyperbolic heat equation on general meshes. Math. Comp. 86 (2017) 1147-1202.
Abstract, references, and article information   
View Article: PDF

[26] Nina Aguillon, Frédéric Lagoutière and Nicolas Seguin. Convergence of finite volume schemes for the coupling between the inviscid Burgers equation and a particle. Math. Comp. 86 (2017) 157-196.
Abstract, references, and article information   
View Article: PDF

[27] Yao Cheng, Xiong Meng and Qiang Zhang. Application of generalized Gauss--Radau projections for the local discontinuous Galerkin method for linear convection-diffusion equations. Math. Comp. 86 (2017) 1233-1267.
Abstract, references, and article information   
View Article: PDF

[28] Buyang Li and Weiwei Sun. Maximal $L^p$ analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra. Math. Comp. 86 (2017) 1071-1102.
Abstract, references, and article information   
View Article: PDF

[29] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation for the dynamics of asymmetric fluidic biomembranes. Math. Comp. 86 (2017) 1037-1069.
Abstract, references, and article information   
View Article: PDF

[30] Christian Klingenberg, Gero Schnücke and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: Analysis and application in one dimension. Math. Comp. 86 (2017) 1203-1232.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 175 found      Go to page: 1 2 3 4 > >>